Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/4585
Title: Two results on real zeros of chromatic polynomials
Authors: Dong, Fengming
Koh, Khee Meng
Issue Date: Nov-2004
Citation: Dong, F. M., & Koh, K. M. (2004). Two results on real zeros of chromatic polynomials. Combinatorics, Probability and Computing, 13(06), 809-813.
Abstract: This note presents two results on real zeros of chromatic polynomials. The first result states that if G is a graph containing a q-tree as a spanning subgraph, then the chromatic polynomial P(G, λ) of G has no non-integer zeros in the interval (0, q). Sokal conjectured that for any graph G and any real λ > Δ(G), P(G, λ) > 0. Our second result confirms that it is true if Δ(G) ≥ [n/3] − 1, where n is the order of G.
URI: http://hdl.handle.net/10497/4585
ISSN: 0963-5483
Other Identifiers: 10.1017/S0963548304006418
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
CPC-13-6-809.pdf73.62 kBAdobe PDFView/Open
Show full item record

Page view(s)

13
checked on Sep 25, 2017

Download(s) 50

33
checked on Sep 25, 2017
Altmetric